MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s12020-015-0817-1

Медицинская библиотека · Endocrine · 2015

Eczematous dermatitis due to subcutaneous teriparatide injection.

Chu Howard, Kim Dae Suk

Клинический случайСтатьяПеревод в очереди

Аннотация

Teriparatide, or recombinant human parathyroid hormone, is approved for the treatment of osteoporosis. Possible cutaneous adverse events of teriparatide are urticaria, injection site pain, swelling, bruising, and pruritus. However, there have been no reports of widespread eczematous reactions caused by teriparatide. A 47-year-old male was recently diagnosed with osteogenesis imperfecta and prior to teeth extractions, he was subcutaneously injected with teriparatide. The patient developed multiple pruritic erythematous papules and plaques on his abdomen, around the site of the injection. A skin biopsy was done, which showed mild spongiosis and superficial perivenular lymphocytic infiltration with a few eosinophils. Drug-related eczematous changes were most likely suspected and in addition to the discontinuation of the injection, topical steroid was prescribed, in which dramatic improvements were observed. We report the eczematous hypersensitivity reaction caused by teriparatide, which is an adverse reaction that has not been reported before.

Для цитирования: Chu Howard, Kim Dae Suk. Eczematous dermatitis due to subcutaneous teriparatide injection.. Endocrine. 2015. DOI: 10.1007/s12020-015-0817-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.